Depersonalization Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
well..i've been pondering my dp/dr blah blah u name it...I kinda obsess way 2 much but anyway...to the point...I got DP/DR about may '03 after cannabis and was put on lustral which gave me seizures....now...i've been put on prozac which is also an SSRI....After my vulnerability to the side affects of lustral i've come off the prozac after 2 weeks....i know it's stupid but i'm scared that its gonna do me more harm than good...I'm not sure whether my seizure are epileptic or if they are psychogenic and i'm workin on gettin the right help but should i bother with the prozac and risk more damage or wot??? i'm so confused by it all... i've reached one of them stages where u just feel a little lost.....
 

·
Registered
Joined
·
749 Posts
they say one of the bad side effects of most antids is that they can cause seizures, if u had epilipsy i think the doctors would have mentioned it....

as for the prozac, go see your gp, tell them your fears so they can keep a close eye on u while u r taking them, if the seizures are from side effects u would of had one in the 2 weeks u were on the meds.....

different meds work for different people and there are so many on the market there has to be one that will help :)
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top